MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT
Catalog Number 01L75-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed architect cyclosporine results generated on the architect i2000sr processing module for multiple samples.The following results from (b)(6) 2024 were provided: initial result = 72.8 ng/ml, repeat result = 154.9 ng/ml initial result = 71.5 ng/ml, repeat result = 181.3 ng/ml initial result = 53.2 ng/ml, repeat result = 153.7 ng/ml initial result = 77.4 ng/ml, repeat result = 211.9 ng/ml initial result = 48.3 ng/ml, repeat result = 162.9 ng/ml initial result = 60.2 ng/ml, repeat result = 244.9 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect cyclosporine results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.The device history record review did not identify any nonconformances, potential non-conformances or deviations associated with lot number 63163fp00 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.In house testing of the intended storage stability was performed and the intended storage stability for reagent lot 63163fp00 met all specifications.Based on the investigation, no systemic issue or deficiency with the architect cyclosporine assay for lot 63163fp00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed architect cyclosporine results generated on the architect i2000sr processing module for multiple samples.The following results from 14oct2024 were provided: initial result = 72.8 ng/ml, repeat result = 154.9 ng/ml initial result = 71.5 ng/ml, repeat result = 181.3 ng/ml initial result = 53.2 ng/ml, repeat result = 153.7 ng/ml initial result = 77.4 ng/ml, repeat result = 211.9 ng/ml initial result = 48.3 ng/ml, repeat result = 162.9 ng/ml initial result = 60.2 ng/ml, repeat result = 244.9 ng/ml no impact to patient management was reported.

Brand Name
ARCHITECT CYCLOSPORINE REAGENT KIT
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20532819
Report Number1415939-2024-00061
Device Sequence Number17802558
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public(01)00380740001315(17)250325(10)63163FP00
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2025
Device Catalogue Number01L75-25
Device Lot Number63163FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown